# SDR ABXA20120131200

- Difficulty date: January 31, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 78132
- Aircraft time: 22,222 hours, 36,661 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE FS 610 BETWEEN STRINGERS 37L AND 38L CORRODED.  FABRICATED AND INSTALLED NEW SHEAR TIE IAW B767 SRM 51-40-02 & BOEING DWG 140T2102, ACFT WAS GROUNDED.
